# SDR KCSA081308

- Difficulty date: July 2, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME WEB DAMAGED APPROX.20" FWD OF I/B AILERON @WBL-455 (B)
